MAUDE Adverse Event Report: KARL STORZ SE & CO. KG UH400 AUTOCON® III 400; ELECTROSURGICAL UNIT

KARL STORZ SE & CO. KG UH400 AUTOCON® III 400; ELECTROSURGICAL UNIT
Model Number UH400U
Medical Device Problem Codes Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; the evaluation has not yet been completed.
 
Event or Problem Description
Customer reported that the autocon iii unit stopped working during a procedure and the case had to be canceled as they did not have a backup unit.There was no injury to the patient.
 
Additional Manufacturer Narrative
Per the evaluation findings: faulty control board.Easy monitor 300 ohm test 285-315 ohm, reading 330 ohm.Primary cause: wear/often used.The device had been in use for approximately 3 years.

Brand Name
UH400 AUTOCON® III 400
Common Device Name
ELECTROSURGICAL UNIT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245-5017
4242188738
MDR Report Key15427352
Report Number9610617-2022-00257
Device Sequence Number4679989
Product Code GEI
UDI-Device Identifier04048551378809
UDI-Public04048551378809
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUH400U
Device Catalogue NumberUH400U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown